# SDR DALA2024122311941

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 28,688 hours, 11,235 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4311500005500
- Part serial: N14040625023685
- Condition: Odor
- Location: Zone 900
- Part time: 34,256 hours, 11,457 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6405226) FA REPORTS ELECTRICAL BURNING SMELL AFTER RESETTING WIFI ENROUTE NEAR FA FRONT CLOSET. NO SMOKE VISIBLE AND SMELL DISSIPATED 5 MINUTES AFTER. R/R FWD GALLEY OVEN REF B737 AMM 25-31. OPS CK GOOD. NO SMELL.
